# SDR CALA2017092203305

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 77,518 hours, 29,023 cycles
- System (JASC): 2565 · Escape Slide
- Part: Wire
- Part number: D30665509
- Part serial: 5816
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE HAS BROKEN WIRE HANGING FROM BOTTOM. REPLACED DOOR 2L SLIDE PER AMM 25-62-44-400. OPERATIONAL TEST OF THE ESCAPE FACILITIES COMPLETED AND CHECKED GOOD.
